# SDR SWAA2020110227022

- Difficulty date: October 30, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 27,337 hours, 12,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE BELLY EMERGENCY LIGHT INOPERABLE.  R & R BATTERY CHARGER AND BATTERY PACK, PER AMM 33-51-06.  OPERATIONS CHECK GOOD.
